Global Well-Posedness of Classical Solutions to the Cauchy Problem of Two-Dimensional Barotropic Compressible Navier--Stokes System with Vacuum and Large Initial Data (Xiangdi Huang)

Watch Video

09 09, 2022

The Cauchy problem for the barotropic compressible Navier--Stokes equations on the whole two-dimensional space with vacuum as far field density is considered. When the shear viscosity is a positive constant and the bulk one is a power function of density with the power bigger than four-thirds, the global existence and uniqueness of strong and classical solutions is established. It should be remarked that there are no restrictions on the size of the data.


  SIAM Journal on Mathematical Analysis. Vol. 54, Iss. 3, pp: 3192-3214.



Xiangdi Huang

Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China


Jing Li

Department of Mathematics, and Institute of Mathematics and Interdisciplinary Sciences, Nanchang University, Nanchang 330031, P. R. China

Institute of Applied Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, P.R. China

School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, P. R. China




Copyright@2008,All Rights Reserved, Academy of Mathematics and Systems Science,CAS
Tel:86-10-82541777 Fax: 86-10-82541972 E-mail:
京ICP备05002806-1号 京公网安备110402500020号